# SDR SWAA2018022119955

- Difficulty date: February 3, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 69,547 hours, 41,754 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A9403405
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT FRAME SIDEWALL ATTACH ANGLE CORRODED AT BS 727D, BETWEEN STRINGERS 24L TO 25L.  R & R THE ATTACH ANGLE IAW SRM AND DWG.
